Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 106, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 26, 2011, 2:14 PM EDT for 4 counties in West Virginia; Washington County, Ohio. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 2:14 PM EDT (18:14 UTC)
- Expired
- Apr 26, 2011, 3:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Washington County, OH, Pleasants County, WV, Ritchie County, WV, Tyler County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 138 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 2:56 PM EDT | HAIL 0.75 | Middlebourne, WV | |
| Apr 26, 2:57 PM EDT | HAIL 0.75 | Middlebourne, WV | REPORTED AT CONVENIENCE STORE IN DOWNTOWN MIDDLEBOURNE. |
| Apr 26, 2:57 PM EDT | HAIL 0.88 | Middlebourne, WV | |
| Apr 26, 2:58 PM EDT | HAIL 1 | Middlebourne, WV | |
| Apr 26, 2:59 PM EDT | HAIL 0.75 | 2 Se Middlebourne, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:09 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
831
WUUS51 KRLX 261814
SVRRLX
OHC167-WVC073-085-095-107-261900-
/O.NEW.KRLX.SV.W.0106.110426T1814Z-110426T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
214 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PLEASANTS COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF ST. MARYS...
WESTERN RITCHIE COUNTY IN WEST VIRGINIA...
TYLER COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF MIDDLEBOURNE...
EAST CENTRAL WOOD COUNTY IN WEST VIRGINIA...
EASTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 300 PM EDT
* AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES SOUTH OF BELMONT...OR 12 MILES EAST OF PARKERSBURG...AND
MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SISTERSVILLE.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
&&
LAT...LON 3959 8090 3960 8085 3956 8081 3955 8078
3953 8078 3914 8132 3915 8132 3918 8131
3915 8137 3921 8144 3958 8119 3958 8104
3955 8103 3961 8095
TIME...MOT...LOC 1814Z 217DEG 41KT 3925 8130
$$
252 follow-up statements
766
WWUS51 KRLX 261830
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
230 PM EDT TUE APR 26 2011
OHC167-WVC073-085-095-107-261900-
/O.CON.KRLX.SV.W.0106.000000T0000Z-110426T1900Z/
WASHINGTON OH-PLEASANTS WV-WOOD WV-TYLER WV-RITCHIE WV-
230 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR WESTERN RITCHIE...TYLER...EAST CENTRAL WOOD...PLEASANTS AND
EASTERN WASHINGTON COUNTIES...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ST. MARYS...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARVILLA...POINT LOOKOUT...WICK...FRIENDLY...MATAMORAS...NEW
MATAMORAS...MIDDLEBOURNE AND SISTERSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3959 8090 3960 8085 3956 8081 3955 8078
3953 8078 3914 8132 3915 8132 3918 8131
3915 8137 3921 8144 3958 8119 3958 8104
3955 8103 3961 8095
TIME...MOT...LOC 1830Z 217DEG 41KT 3940 8116
$$
14245
WWUS51 KRLX 261847
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
247 PM EDT TUE APR 26 2011
WVC085-107-261857-
/O.CAN.KRLX.SV.W.0106.000000T0000Z-110426T1900Z/
WOOD WV-RITCHIE WV-
247 PM EDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RITCHIE AND EAST
CENTRAL WOOD COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3959 8090 3960 8085 3956 8081 3955 8078
3953 8078 3933 8106 3934 8109 3937 8112
3938 8115 3940 8119 3952 8115 3958 8104
3955 8103 3961 8095
TIME...MOT...LOC 1847Z 217DEG 41KT 3955 8101
$$
OHC167-WVC073-095-261900-
/O.CON.KRLX.SV.W.0106.000000T0000Z-110426T1900Z/
WASHINGTON OH-PLEASANTS WV-TYLER WV-
247 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR TYLER...PLEASANTS AND EAST CENTRAL WASHINGTON COUNTIES...
AT 239 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR POINT LOOKOUT...OR 8 MILES NORTHEAST OF
ST. MARYS...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3959 8090 3960 8085 3956 8081 3955 8078
3953 8078 3933 8106 3934 8109 3937 8112
3938 8115 3940 8119 3952 8115 3958 8104
3955 8103 3961 8095
TIME...MOT...LOC 1847Z 217DEG 41KT 3955 8101
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 1:42 PM EDT, 32 minutes earlier.
Area forecast discussion, Apr 26, 1:42 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 142 PM EDT TUE APR 26 2011 .SYNOPSIS... WARM WITH INSTABILITY THUNDERSTORMS TODAY THROUGH WEDNESDAY...MAINLY AFTERNOON AND EVENING. SOME COULD BE SEVERE. COLD FRONT PASSES WEDNESDAY NIGHT. COOLER THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... AT 15Z...FORECAST REMAINS COMPLICATED WITHOUT ANY FRONTS IN VICINITY TODAY. PLAN ON INSTABILITY CONVECTION TO REFORM ON THE LEADING EDGE OF THE OLD COMPLEX THAT IS WEAKENING IN LEX VCNTY ON SSW TO E OF BWG. SO PLAN ON CONVECTION TO REFIRE IN EASTERN KY AND RACE NNE. ALSO...WITH SSE FLOW INTO THE MOUNTAINS...SO HAVE ANOTHER ENHANCEMENT TO POPS/CONVECTION MOVING UP THE MOUNTAIN COUNTIES. GUSTY WINDS MAIN THREAT WITH CONVECTION THIS AFTERNOON. AFTER THAT...LEFTOVER BOUNDARIES MAY DETERMINE WHAT LINGERS THIS EVENING. STILL LEFT SOME CHANCE POPS THROUGH THE OVERNIGHT HOURS. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... UNSETTLED WEATHER CONTINUES IN THE SHORT TERM PERIOD. EARLY IN THE PERIOD...SURFACE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST TOWARDS THE GREAT LAKES. IN ADDITION...A SHORTWAVE WILL MOVE NORTHEAST THROUGH OHIO ZONES...WHICH WILL HELP TO TRIGGER CONVECTION AHEAD OF THE COLD FRONT ASSOCIATED WITH THE LOW. IN ADDITION...SOME ACTIVITY WILL BE POSSIBLE OVER NORTHERN MOUNTAIN ZONES FROM SSE FLOW AHEAD OF THE FRONT. COLD FRONT WILL SWEEP THROUGH THE REGION WEDNESDAY NIGHT...AND EXIT TO THE EAST OF THE MOUNTAINS THURSDAY MORNING. AS THE FRONT APPROACHES THE REGION...CONVECTION WILL FIRE UP AHEAD OF THE FRONT. EXPECTING HEAVY RAINS TO DEVELOP WITH CONVECTION...WITH MODELS INDICATING PW VALUES OF 1.3 TO 1.6 INCHES. A FLASH FLOOD WATCH WILL LIKELY BE NEEDED FOR TOMORROW NIGHT...PARTICULARLY OVER OUR SOUTHEAST OHIO...EASTERN KY...AND NORTHERN WV ZONES. IN ADDITION TO HEAVY RAINS...STRONG WINDS ARE POSSIBLE WITH ANY STORMS THAT DEVELOP...AND LOOK TO BE THE PRIMARY THREAT. SPC HAS ALSO ISSUED A SLIGHT RISK FOR OUR CWA FOR TOMORROW. BEHIND THE FRONT...A FEW SHOWERS CAN BE EXPECTED THURSDAY THROUGH FRIDAY IN THE COLD ADVECTION BEHIND THE FRONT. HIGH PRESSURE WILL BUILD IN FOR LATER FRIDAY FOR A RETURN OF DRIER WEATHER. && .LONG TERM /SATURDAY THROUGH TUESDAY/... GENERALLY USED HPC GUIDANCE WITH SOME TWEAKS. HIGH PRESSURE ON SATURDAY MOVES EAST...ALLOWING A WARM FRONT TO PUSH NORTHEAST ACROSS THE AREA ON SUNDAY. A COLD FRONT THEN PUSHES EAST ON MONDAY...WITH HIGH PRESSURE NOSING IN ON TUESDAY. ONLY MAJOR CHANGES ARE FOR POPS LATER MONDAY AND TUESDAY. WITH HIGH PRESSURE NOSING IN...FELT POPS WOULD BE LOWER AND FORECAST WAS CHANGED TO REFLECT THIS TREND. && .AVIATION /12Z TUESDAY THROUGH SUNDAY/... GUSTY LINE OF SHOWERS TO CARRY SOUTHWEST TO NORTHEAST THROUGH LOWLANDS 12Z-16Z...WITH BRIEF WIND SHIFT TO AROUND 210 AND GUSTS OF AT LEAST 30 KTS. VFR AREAWIDE THROUGH 16Z. GOOD CONFIDENCE IN LINE OF THUNDERSTORMS SWEEPING THROUGH WITH APPROXIMATE TIMING OF 17Z WEST TO 23Z EAST...THOUGH PROBABLY WITH GAPS. STORMS WILL BE ACCOMPANIED BY BRIEF MVFR/IFR AND MAY BE SEVERE WITH HAIL AND GUSTY WINDS. IN WAKE OF MAIN LINE...OUTFLOW BOUNDARIES AND/OR ANY UNTAPPED INSTABILITY COULD LEAD TO A FEW THUNDERSTORMS LINGERING IN THE AREA 00Z-06Z WEDNESDAY...BUT PLACEMENT OF THOSE UNCERTAIN. 06Z-12Z WEDNESDAY...ANOTHER UPPER DISTURBANCE COULD BRING ADDITIONAL CONVECTION THROUGH AREA...ESPECIALLY WEST. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: EARLY MORNING GUSTY LINE OF SHOWERS ENTERING WESTERN PART OF THE AREA AT 12Z...COULD FALL APART EARLY AND NOT IMPACT KCRW AND KCKB AS CURRENTLY FORECAST. ALSO...EXACT TIMING AND PLACEMENT OF THUNDERSTORMS THIS AFTERNOON/EVENING COULD DIFFER BY A FEW HOURS...AND PLENTY OF UNCERTAINTY IN THUNDERSTORM PLACEMENT TONIGHT. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 CRW CONSISTENCY H H H H H H H H M H H H HTS CONSISTENCY H H H H M M M H H H H H BKW CONSISTENCY L H H H H H H H H H H H EKN CONSISTENCY M M M H H H H H H M M H PKB CONSISTENCY H H H H H H M M M H H H CKB CONSISTENCY H H H H H H H H M M M H AFTER 18Z WEDNESDAY... IFR POSSIBLE IN THUNDERSTORMS THROUGH WEDNESDAY EVENING. STORMS COULD BE QUITE STRONG AND GUSTY...ESPECIALLY WEDNESDAY AFTERNOON/EVENING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...MDP/JMV NEAR TERM...KTB SHORT TERM...SL LONG TERM...JSH AVIATION...MDP
Hazardous weather outlook, Apr 26, 2:13 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 213 PM EDT TUE APR 26 2011 VAZ003-004-WVZ005>011-013>020-024>040-046-047-271815- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON-WOOD-PLEASANTS-TYLER- LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO- LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 213 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 214 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY. THE BIGGER THREAT WILL BE LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH THE POSSIBILITY OF A SIGNIFICANT SEVERE WEATHER OUTBREAK. ALSO...WE WILL CONTINUE TO MONITOR RAINFALL TOTALS THROUGH WEDNESDAY NIGHT. WITH THE GROUND STILL WET FROM PRIOR RAINFALL...REPEATED SHOWERS OR THUNDERSTORMS OVER THE SAME AREA COULD CAUSE SMALL STREAM FLOODING AND OTHER RELATED WATER PROBLEMS. A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ066-067-075-076-083>087-271815- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA- 213 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FORMING THIS AFTERNOON INTO THIS EVENING. STRONG WIND GUSTS AND SMALL HAIL ARE THE PRIMARY THREATS IN THESE LOCAL STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY. THE BIGGER THREAT WILL BE LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH THE POSSIBILITY OF A SIGNIFICANT SEVERE WEATHER OUTBREAK. ALSO...WE WILL CONTINUE TO MONITOR RAINFALL TOTALS THROUGH WEDNESDAY NIGHT. WITH THE GROUND STILL WET FROM PRIOR RAINFALL...REPEATED SHOWERS OR THUNDERSTORMS OVER THE SAME AREA COULD CAUSE SMALL STREAM FLOODING AND OTHER RELATED WATER PROBLEMS. A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 26, 9:25 AM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
925 AM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG KERMIT 37.84N 82.41W
04/25/2011 MINGO WV DEPT OF HIGHWAYS
TREES DOWN AT MORROWBONE CREEK RT 2 2
&&
EVENT NUMBER RLX1100548
JFDSpecial weather statement, Apr 26, 2:00 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
200 PM EDT TUE APR 26 2011
WVZ005-006-261830-
CABELL WV-WAYNE WV-
200 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CABELL AND WAYNE
COUNTIES...
AT 156 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
LOUISA...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR GENOA AROUND 205 PM...WAYNE AROUND 210 PM...
WAYNE AROUND 215 PM AND BEECH FORK STATE PARK AROUND 220 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 NEAR MILE MARKER 9
IN WEST VIRGINIA.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3839 8243 3828 8221 3826 8225 3826 8224
3825 8226 3818 8228 3802 8248 3805 8254
3807 8255 3809 8258 3810 8258 3813 8262
25Special weather statement, Apr 26, 2:12 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
212 PM EDT TUE APR 26 2011
OHZ076-WVZ009>011-019-261845-
PLEASANTS WV-RITCHIE WV-TYLER WV-WASHINGTON OH-WOOD WV-
212 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WOOD...EASTERN
WASHINGTON...NORTHWESTERN RITCHIE...PLEASANTS AND TYLER COUNTIES...
AT 209 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
ELIZABETH...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR SCHULTZ AROUND 220 PM...BELMONT AROUND 225
PM...ST. MARYS AROUND 230 PM...POINT LOOKOUT AROUND 235 PM AND
FRIENDLY AROUND 240 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3947 8091 3914 8132 3915 8132 3918 8131
3915 8137 3921 8144 3958 8117
25The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:06 PM EDT | Special Weather Statement | RLX | Putnam | 24 min |
| Apr 25, 8:37 PM EDT | Special Weather Statement | RLX | Jackson | 38 min |
| Apr 25, 9:46 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 44 min |
| Apr 25, 10:11 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 49 min |
| Apr 25, 10:28 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Mason, Putnam, Wayne | 47 min |
| Apr 25, 10:54 PM EDT | Special Weather Statement | RLX | Lincoln | 21 min |
| Apr 25, 11:07 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Mason, Putnam | 23 min |
| Apr 25, 11:28 PM EDT | Special Weather Statement | RLX | Jackson, Mason | 32 min |
| Apr 26, 2:00 PM EDT | Special Weather Statement | RLX | Wayne | 30 min |
| Apr 26, 2:12 PM EDT | Special Weather Statement | RLX | Pleasants | 33 min |
| Apr 26, 3:33 PM EDT | Special Weather Statement | RLX | Braxton, Lewis | 27 min |
| Apr 26, 4:00 PM EDT | Special Weather Statement | RLX | Harrison, Lewis | 30 min |
| Apr 26, 5:15 PM EDT | Special Weather Statement | RLX | Upshur | 30 min |
| Apr 26, 6:17 PM EDT | Special Weather Statement | RLX | Randolph | 28 min |
| Apr 26, 6:29 PM EDT | Severe Thunderstorm Warning | RLX | Randolph | 46 min |
| Apr 26, 6:42 PM EDT | Special Weather Statement | RLX | Webster | 48 min |
| Apr 26, 7:22 PM EDT | Special Weather Statement | RLX | Randolph | 23 min |
| Apr 26, 7:38 PM EDT | Special Weather Statement | RLX | Randolph | 37 min |
| Apr 26, 7:50 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 40 min |
| Apr 26, 6:35 AM EDT | Special Weather Statement | RLX | Lawrence | 115 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.